# SDR DALA2017031602208

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN THE AFT CARGO BAY, BS 1241 BETWEEN STRINGERS 39R -39L  BLENDED IAW SRM 51-10-02  REPLACED THE SHEAR TIE IAW SRM 51-40-02 REV .103.
